# SDR YENA2025092600969

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 15,670 hours, 2,324 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9303001001
- Part serial: DA06327
- Condition: Inoperative
- Location: Nr2 Wx
- Part time: 15,717 hours, 2,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS)  NR 2 WX RADAR INOPERATIVE. OPEN
